The geometry of self-adjunction
Došen Kosta M., Petrić Zoran J.
Publications de l'Institut Mathematique, 2003 73(87):1-29
Details  Full text ( 350 KB)  DOI:10.2298/PIM0373001D
An intuitionistic logic with probabilistic operators
Marković Zoran, Ognjanović Zoran D., Rašković Miodrag
Publications de l'Institut Mathematique, 2003 73(87):31-38
Details  Cross Ref cited by(1)  Full text ( 194 KB)  DOI:10.2298/PIM0373031M
Graphs with least eigenvalue at least -√3
Cvetković Dragoš M., Stevanović Dragan P.
Publications de l'Institut Mathematique, 2003 73(87):39-51
Details  Cross Ref cited by(2)  Full text ( 246 KB)  DOI:10.2298/PIM0373039C
On the classes of rapidly varying functions
Simić Slavko V.
Publications de l'Institut Mathematique, 2003 73(87):53-57
Details  Full text ( 152 KB)  DOI:10.2298/PIM0373053S
On the guaranteed convergence of the Japanese zero-finding method
Petković Miodrag S., Rančić Lidija, Milošević Dušan M.
Publications de l'Institut Mathematique, 2003 73(87):59-72
Details  Full text ( 233 KB)  DOI:10.2298/PIM0373059P
On quarter-symmetric metric connections on a hyperbolic Kaehlerian space
Pušić Nevena
Publications de l'Institut Mathematique, 2003 73(87):73-80
Details  Full text ( 150 KB)  DOI:10.2298/PIM0373073P
Poisson random fields with control measures. II
Dedić Ljuban
Publications de l'Institut Mathematique, 2003 73(87):81-96
Details  Full text ( 240 KB)  DOI:10.2298/PIM0373081D
Non-metric Rim-metrizable continua and unique hyperspace
Lončar Ivan
Publications de l'Institut Mathematique, 2003 73(87):97-113
Details  Cross Ref cited by(3)  Full text ( 280 KB)  DOI:10.2298/PIM0373097L
Subparacompact inverse images of 2-subparacompact spaces
Ge Ying
Publications de l'Institut Mathematique, 2003 73(87):115-120
Details  Full text ( 168 KB)  DOI:10.2298/PIM0373115G
Ob ocenkah modulej gladkosti funkcij s preobrazovannym rjadom Fur'e
Sergej Tihonov Ju.
Publications de l'Institut Mathematique, 2003 73(87):121-128
Details  Full text ( 227 KB)  DOI:10.2298/PIM0373121S
Hyers-ulam stability of a general quadratic functional equation
Hark-Mahn Kim
Publications de l'Institut Mathematique, 2003 73(87):129-137
Details  Cross Ref cited by(1)  Full text ( 178 KB)  DOI:10.2298/PIM0373129H
Relationship between Matuszewska-Orlicz, Semenov and Simonenko indices of φ-functions
Yaqiang Yan
Publications de l'Institut Mathematique, 2003 73(87):139-147
Details  Full text ( 217 KB)  DOI:10.2298/PIM0373139Y
On generalized inequalities of Heinz, Halmos and Bernstein
Lin C.-S.
Publications de l'Institut Mathematique, 2003 73(87):149-154
Details  Full text ( 166 KB)  DOI:10.2298/PIM0373149L